MathSciNet Relay Station
MathSciNet bibliographic data
MR934670 46L55 (28D99 46L40)
Golodets, Valentin Ya.; Sinelshchikov, Sergey D. Outer conjugacy for actions of continuous amenable groups. Publ. Res. Inst. Math. Sci. 23 (1987), no. 5, 737–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement